# SDR A6WA201140875

- Difficulty date: September 10, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 18,520 hours, 17,775 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Skin
- Condition: Bent
- Location: Tail Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE TAIL PIPE FAIRING CUT OUT FOR ACCESS PANEL 446BB IS BENT AND GOUGED.  REPAIRED RT ENGINE TAIL PIPE IAW CMM 78-11-00, REPAIR SRS 062.
